# SDR AWXA200200643

- Difficulty date: July 4, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 45,467 hours, 32,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6978163U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK A 3/4 INCH CRACK WAS FOUND ON THE R/H STRINGER 18A SHEAR BEAM WEB AT BS 727 ATTACHMENT.  MAINTENANCE REMOVED CRACKED RT STRINGER 18A SHEAR BEAM WEB AT BS 727, FABRICATED A NEW SHEAR BEAM WEB, AND INSTALLED REPAIR IAW DWG 65-46877, AND B737-300 SRM 51-40-02, PG. 12.
